Home A complete solution of the minimisation problem for a set of binary two-tape automata
Article
Licensed
Unlicensed Requires Authentication

A complete solution of the minimisation problem for a set of binary two-tape automata

  • R. I. Podlovchenko and V. E. Khachatryan
Published/Copyright: October 18, 2010
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 20 Issue 4

Abstract

In this paper we complete the solution of the minimisation problem for a set of binary two-tape automata. The beginning of the solution was published in Discrete Mathematics and Applications18 (2008), pp. 271–292.

The minimisation problem consists of finding all minimal automata in each equivalence class of a considered set. The search is performed by means of equivalent transformations of automata. The solution of the problem is based on an appropriate partition of the equivalence class.

Received: 2010-03-02
Published Online: 2010-10-18
Published in Print: 2010-October

© de Gruyter 2010

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2010.028/html
Scroll to top button